# SDR DLM88040797

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 43,620 hours, 34,986 cycles
- Engine: Pwa JT8D219
- Engine time: 41,758 hours, 34,336 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 13277505
- Part serial: NA
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, C

## Discrepancy

ON TAKEOFF RIGHT ENGINE FIRE LOOPS BOTH INDICATED RT ENGINE FIRE.  TRIED TO RETARD RT THROTTLE BUT HANDLE WAS STIFF.  RIGHT FUEL SHUTOFF SW ALSO STIFF.  PULLED FIRE HANDLE AND FIRED BOTH FIRE BOTTLES AND RETURNED TO PBI.  FOUND 13 STAGE BLEED AIR DUCT TO NOSE COWL BLOWN.  NO DAMAGE TO COWL.  FLIGHT CANCELED.  REQUIRES BOTH TELEFLEX CABLES TO BE REPLACED.
